# SDR TRAX200800779

- Difficulty date: June 11, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 1,471,239 hours, 9,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 364 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE INTERCOSTAL CORRODED AT STA 364 STR 27.  BLENDED CORROSION WITH LIMITS TO SRM 52-22-55. ALODINE, PRIME, PAINT AND DYNOTROL IAW SRM 51-25-00.   (B)
